Pacific Journal of Mathematics

Quasi-affine transforms of subnormal operators.

Che Kao Fong

Article information

Source
Pacific J. Math., Volume 70, Number 2 (1977), 361-368.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102811923

Mathematical Reviews number (MathSciNet)
MR0482333

Zentralblatt MATH identifier
0374.47009

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Fong, Che Kao. Quasi-affine transforms of subnormal operators. Pacific J. Math. 70 (1977), no. 2, 361--368. https://projecteuclid.org/euclid.pjm/1102811923


Export citation

References

  • [1] I. Colojoara and C. Foia, Theorey of Generalized Spectral Operators,Gordan and Breach, New York, 1968.
  • [2] K. Hoffman,Banach Spaces of Analytic Functions, Prentice-Hall, Englewood Cliffs, New Jersey, 1962.
  • [3] A. Lebow, On von Neumann's theory of spectral sets, J. Math. Anal. Appl., 7 (1963), 64-90.
  • [4] J. B. Conway and R.F. Olin, A functional calculus for subnormal operators, II, (to appear).
  • [5] C.R. Putnam, Ranges of normal and subnormal operators, Michigan Math. J., 18 (1971), 33-36. 61Peak sets and subnormal operators,(to appear).
  • [7] M. Radjabalipour, Ranges of hyponormal operators, Illinois J. Math., (to appear).
  • [8] H. Radjavi and P. Rosenthal, On roots of normal operators, Math. Anal. & Appl. 34 (1971), 653-664.
  • [9] H. Radjavi and P. Rosenthal, Invariant Subspaces, Springer-Verlag, New York, 1973.
  • [10] W. Rudin, Real and Complex Analysis, McGraw-Hill, New York, 1966.
  • [11] J.G. Stampfli and B.L. Wadhwa, An asymmetric Putnam-Fuglede theorem for hyponormal operators, Indiana U. Math. J., 25 (1976), 359-365.
  • [12] J.G. Stampfli and B.L. Wadhwa, On dominant operators, (to appear).